# SDR ASAA2025071259392

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 36,868 hours, 11,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233008 FOUND EXT OVERWING EMERGENCY EXIT LT FOR LH WING INOP. GROUNDED - YES. THERE WERE SEVERAL EMERGENCY LIGHTS OUT. REMOVED AND REPLACED BATTERY PACK M2335 IAW AMM 33-51-06-960-805, OPS CHECKS GOOD. CLEARS MEL 33-14C, SEAMC NOTIFIED. NO AIRCRAFT CONFIGURATION CHANGE.
